# SDR 97ZZZX3871

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3235F
- Make and model: Piper PA-31-350
- Aircraft serial: 317952200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 4033600
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOSE GEAR RT DRAG LINK FOUND LINK CRACKED IN AREA WHERE IDLER LINK ROD ATTACHES.  SUBMITTER STATED HAVE HAD SIMILAR CRACKS IN ONE OTHER LINK ASSY.  SUSPECT AGE, FATIGUE, AND HARD LANDING.
